# SDR DXTA200803223

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AT ABOUT 20 KNOTS, THE BRAKES LOST ABOUT HALF THE CONTROL PRESSURE AND BRAKING EFFECTIVENESS.  (S)
